Two constructions on Lax functors
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 13 (1972) no. 3, p. 217-264
@article{CTGDC_1972__13_3_217_0,
     author = {Street, Ross},
     title = {Two constructions on Lax functors},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {13},
     number = {3},
     year = {1972},
     pages = {217-264},
     zbl = {0252.18008},
     mrnumber = {347936},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1972__13_3_217_0}
}
Street, Ross. Two constructions on Lax functors. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 13 (1972) no. 3, pp. 217-264. http://www.numdam.org/item/CTGDC_1972__13_3_217_0/

[B] Benabou J., Introduction to bicategories. Lecture Notes in Mathematics N°47, Springer-Verlag (1967) 1-91. | MR 220789

[BR] Benabou J. et Roubaud J., Monades et descente. C.R.Acad. Sc. Paris, t.270 (1970) 96-98. | MR 255631 | Zbl 0287.18007

[DK] Day B. and Kelly G.M., Enriched functor categories. Lecture Notes in Mathematics N° 106, Springer (1969) 178-191. | MR 255633 | Zbl 0214.03202

[Du] Dubuc E., Kan extensions in enriched category theory. Lecture Notes in Mathematics N° 145, Springer (1970). | MR 280560 | Zbl 0228.18002

[EK] Eilenberg S. and Kelly G.M., Closed categories. Proc. Conf. Categ. Alg. at La Jolla, Springer, Berlin (1966) 421-562. | MR 225841 | Zbl 0192.10604

[EM] Eilenberg S. and Moore J.C., Adjoint functors and triples. Illinois J. Math. 9 (1965) 381-398. | MR 184984 | Zbl 0135.02103

[G1] Gray J., Fibred and cofibred categories. Proc. Conf. Categ. Alg. at La Jolla, Springer, Berlin (1966) 21-83. | MR 213413 | Zbl 0192.10701

[G2] Gray J., The categorical comprehension scheme. Lecture Notes in Mathematics N°99, Springer (1969) 242-312. | MR 249483 | Zbl 0211.03403

[Ke] Kelly G.M., Adjunction for enriched categories. Lecture Notes in Mathematics N° 106, Springer (1969) 166-177. | MR 255632 | Zbl 0214.03201

[K1] Kleisli H., Every standard construction is induced by a pair of adjoint functors. Proc. Amer. Math. Soc. 16 (1965) 544-546. | MR 177024 | Zbl 0138.01704

[Li] Linton F., Relative functorial semantics: adjointness results. Lecture Notes in Mathematics N°99, Springer (1969) 166-177. | MR 271188